MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIXADV BR ANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIXADV BR ANC PCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 223128
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is company sales representative.Udi: (b)(4).Lot number is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported by the affiliate that the 4.5 healixadv br anc pcord is broken.No patient consequences reported.No additional information provided.This is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
Updated event description: there was no surgical delay and the procedure was completed successfully using a new anchor that was readily available.The procedure was listed as a rct procedure.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 HEALIXADV BR ANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9246337
Report Number1221934-2019-59289
Device Sequence Number2054953
Product Code MAI
UDI-Device Identifier10886705024803
UDI-Public10886705024803
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/12/2019
Patient Sequence Number1